Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Back ache due to sitting for long hours - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Back Pain
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi doc
Doctor :   please go ahead with ur medical query
User :   actually i have suffering from back pain
Doctor :   since how long
Doctor :   how many months or days
User :   i m setting in the moving chair aleast for 8 hr per day
User :   science 5 month
Doctor :   ok
Doctor :   i need this information
Doctor :   before we continue
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   age: 24
User :   single and a software engg
Doctor :   did you sustain any injury anytime recently
User :   my weight is now 60 kg and i m 5.9 ft
User :   no injury
Doctor :   how severe is the pain?does the pain radiate into ur legs or is it dull aching type
User :   i think i t is bcaz of setting in a chair with computer
Doctor :   how severe is the pain?does the pain radiate into ur legs or is it dull aching type
User :   no no..only my lower back person
Doctor :   where exactly is the pain
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor